# SDR SWAA2024050983474

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 28,822 hours, 13,875 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT PYLON TE WEDGE FWD WEB CRACKED. CRACK TERMINATES AT EDGE OF MATERIAL AND UNDER OVERLAP; APPR 2.5 IN LENGTH<[01] 04 - REPAIRED PER EA-GENERAL 24-154-01241 (EA ATTACHED TO AN AIRCRAFT FAULT)]
